# SDR C77A20160513002

- Difficulty date: May 13, 2016
- Submitted: May 14, 2016
- Operation: Air carrier
- Aircraft: N626CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 22,210 hours, 12,736 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,415 hours, 6,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN RT SEAT TRACK, PN 170-03263-001, HAS PREVIOUS DOUBLER REPAIR CORRODED, X=4270 - 5645.  R & R FWD CABIN RT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 19665932N7 IAW EO E175-53MR-062 REV 5 WO 753907.
